Strong rate of convergence for the Euler–Maruyama approximation of SDEs with Hölder continuous drift coefficient



Menoukeu Pamen, Olivier and Taguchi, Dai
(2017) Strong rate of convergence for the Euler–Maruyama approximation of SDEs with Hölder continuous drift coefficient. Stochastic Processes and their Applications, 127 (8). 2542 - 2559.

[img] Text
Holder_Wiener_T_Stable.pdf - Accepted Version

Download (402kB)
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 23 Jun 2016 15:20
Last Modified: 22 Nov 2019 18:10
DOI: 10.1016/j.spa.2016.11.008
URI: http://livrepository.liverpool.ac.uk/id/eprint/3001824
Repository Staff Access